MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
A report was received that the returned electrode revealed that the shaft had become separated from the hub due to excessive external mechanical force.It was confirmed that the electrode was not reaching temperature.The probable cause is unintended use error caused or contributed to the event.The shaft was likely damaged by the user pressing too hard.

Brand Name
NA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8075819
Report Number3006630150-2018-61846
Device Sequence Number1913381
Product Code GXI
UDI-Device Identifier00813250010114
UDI-Public00813250010114
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSK-TC15
Device Catalogue NumberCSK-TC15
Device Lot NumberL774
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1